# SDR ASOA201706121670

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BUTT STRAP HAS CORROSION BETWEEN STRINGERS 26L - 26R.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, AND 51-12-001-001-A01.  COMPLIED WITH EA 05-2017-051, AND ECTC EA 05-2017-051.  ALL DEFECTS CORRECTED.
